Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2007, Vol. 16 Issue (7): 1827-1831    DOI: 10.1088/1009-1963/16/7/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mei symmetry and generalized Hojman conserved quantity for variable mass systems with unilateral holonomic constraints
Jing Hong-Xing, Li Yuan-Cheng, Wang Jing, Xia Li-Li, Hou Qi-Bao
College of Physics Science and Technology, China University of Petroleum, Dongying 257061, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn